# SDR CALA2013122693935

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 57,136 hours, 6,628 cycles
- Engine: Pwa PW4056
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Missing
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL PERFORMED WALK AROUND CHECK FOUND PANEL OF ACCESS DOOR 461AL, THERMAL ANTI ICE MISSING.
